# SDR DALA2017031502093

- Difficulty date: March 15, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 80,720 hours, 35,785 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 1280-1300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO INTERCOSTAL UPPER ATTACH ANGLE CORRODED BS 1280 - 1300 ABOVE STR 27L.  FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED THE INTERCOSTAL ATTACH ANGLE IAW SRM.
